# SDR HALA2019032800149

- Difficulty date: March 28, 2019
- Submitted: March 28, 2019
- Operation: Air carrier
- Aircraft: N393HA
- Make and model: Airbus A330-243
- Aircraft serial: 1422
- Aircraft time: 25,723 hours, 4,101 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK BETWEEN FRAME 40 AND 47 AT -Y450 IS CORRODED AT LOCATIONS: FR40+2";FR40.3+1"FR45. CORROSION REMOVED AS PER SRM 51-74-00 REV 98.01. DAMAGE DIMENSIONS: FR40+2" INNER VERTICAL: D-0.080" X L-0.400" W-0.120", FR40.3 + 1" O/B LATERAL: D-0.090 X L-1.400: X W-0.400", FR45 INNER VERTICAL: D-0.070" X L-1.520" X W-0.400". DEPTH GAUGE P/N USED: 2417 S/N: IRFE5005A9EQ. ASSESSED AS OUTSIDE OF SRM    
53-31-15 REV 98.01 LIMITS. RII CARRIED OUT AS PER GMM VOL CHAP 5. CONFIRMED AS LEVEL 2 CORROSION ? PART REPLACEMENT REQUIRED. SEAT TRACK ASSEMBLY REPLACED AS PER SRM 51-72-11 REV 98.01 AND DRAWING F57112821 ISSUE E JOB COMPLETE.
